# SDR C2XA98CL077

- Difficulty date: November 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N81533
- Make and model: Beech 1900D
- Aircraft serial: UE137
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Motor
- Part number: 1005240731
- Condition: Failed
- Location: Te Flap
- Part time: 506 hours
- Stage of operation: NR
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

CLE - FLT 3101 - CREW REPORTED THAT THE FLAPS WOULD NOT RETRACT AND THEY RECEIVED A STRONG SMELL IN CABIN AFTER TAKEOFF.  AIRCRAFT RETURNED TO FIELD WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT THEN REMOVED AND REPLACED THE FLAP DRIVE MOTOR IAW B1900 MM 27-50-03, OPERATIONAL CHECKS WERE SATISFACTORY.  AIRCRAFT RELEASED FOR SERVICE.  (M)
